Research Repository

Polylogarithmic connections with Euler sums

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Polylogarithmic connections with Euler sums. Sarajevo Journal of Mathematics, 12 (1). 17 - 32. ISSN 1840-0655

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: harmonic numbers; reciprocal binomial coefficients
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 07 Jul 2017 01:08
Last Modified: 27 Sep 2017 06:41
URI: http://vuir.vu.edu.au/id/eprint/34286
DOI: https://doi.org/10.5644/SJM.12..02
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar